# SDR SIMA200528306

- Difficulty date: October 6, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Engine: Allsn AE3007A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 7281000501
- Part serial: 00270
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN GALLEY AFTER LANDING.  REPLACED CABIN LIGHTING CONTROL MODULE IAW AMM.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
